# SDR DALA2022111407340

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 69,400 hours, 25,768 cycles
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Faulted
- Location: Rt Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERSION INTO BHM DUE TO THE LOSS OF BOTH BLEED SYSTEMS EMERGENCY DECENT EXECUTED.   T/S REPLACED LH ENG FAV, 380 TEMP SNSR, RT ENG PRECOOLER, RT ENG FAV AND FAN AIR VALV TEMP SENSOR. LEAK CK AND OPS CK GOOD.
